Representational repleteness of differential operator rings

Gordan MacLaren Low

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we use results of Goodearl, describing the link graph of a differential operator ring over a commutative Noetherian Q-algebra, to derive sufficient conditions for a prime ideal in such a ring to be representationally replete. © 1996 Academic Press, Inc.

Original languageEnglish
Pages (from-to)47-71
Number of pages25
JournalJournal of Algebra
Volume186
Issue number1
DOIs
Publication statusPublished - 15 Nov 1996

Fingerprint Dive into the research topics of 'Representational repleteness of differential operator rings'. Together they form a unique fingerprint.

Cite this